Root separation for reducible monic quartics
Rendiconti del Seminario Matematico della Università di Padova, Volume 126 (2011), p. 63-72
@article{RSMUP_2011__126__63_0,
     author = {Dujella, Andrej and Pejkovi\'c, Tomislav},
     title = {Root separation for reducible monic quartics},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {126},
     year = {2011},
     pages = {63-72},
     zbl = {1258.11052},
     mrnumber = {2918199},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2011__126__63_0}
}
Dujella, Andrej; Pejković, Tomislav. Root separation for reducible monic quartics. Rendiconti del Seminario Matematico della Università di Padova, Volume 126 (2011) pp. 63-72. http://www.numdam.org/item/RSMUP_2011__126__63_0/

[1] Y. Bugeaud, Approximation by algebraic numbers. Cambridge Tracts in Mathematics, Cambridge, 2004. | MR 2136100 | Zbl 1155.11003

[2] Y. Bugeaud - A. Dujella, Root separation for irreducible integer polynomials, Bull. Lond. Math. Soc., to appear.

[3] Y. Bugeaud - M. Mignotte, Polynomial root separation, Intern. J. Number Theory, 6 (2010), pp. 587-602. | MR 2652896 | Zbl 1205.11032

[4] J.-H. Evertse, Distances between the conjugates of an algebraic number, Publ. Math. Debrecen, 65 (2004), pp. 323-340. | MR 2107951 | Zbl 1073.11066

[5] K. Mahler, An inequality for the discriminant of a polynomial, Michigan Math. J., 11 (1964), pp. 257-262. | MR 166188 | Zbl 0135.01702

[6] A. Schönhage, Polynomial root separation examples, J. Symbolic Comput., 41 (2006), pp. 1080-1090. | MR 2262084 | Zbl 1158.12300

[7] U. Zannier, On the Hilbert irreducibility theorem, Rend. Semin. Mat. Univ. Politec. Torino, 67, no. 1 (2009), pp. 1-14. | MR 2588330 | Zbl 1209.11058